# SDR HAIHEEA9855

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Assy
- Part number: 206033501003
- Condition: Mis Ident
- Location: Xmsn Deck
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO INSTALL SUPPORT, AFT BOLT HOLE PATTERN DID NOT LINE UP WITH HOLES ON TRANS DECK ON LH SIDE.  HOWEVER, IT DID LINE UP TO HOLE PATTERN ON RH SIDE.  THE CORRECT PART NUMBER FOR THIS SUPPORT IS 206-033-501-004.  THE PART NUMBER ETCHEDON SUPPORT AND ON FORM 8130-3 ARE INCORRECT.  THE PART IS MISIDENTIFIED.
